Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Apr 18, 2016, 12:44 PM CDT for Dimmit County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2016, 12:44 PM CDT (17:44 UTC)
- Expired
- Apr 18, 2016, 1:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Austin/San Antonio, TX
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 113 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 5.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 286 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
240
WWUS84 KEWX 181744
SPSEWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 PM CDT MON APR 18 2016
TXZ228-181830-
DIMMIT TX-
1244 PM CDT MON APR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DIMMIT COUNTY UNTIL
130 PM CDT...
AT 1244 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHUPADERA RANCH AIRPORT...OR 23 MILES SOUTHWEST OF CARRIZO
SPRINGS...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GILSON GROVES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2831 10011 2844 9987 2832 9968 2820 9980
2820 10011
TIME...MOT...LOC 1744Z 230DEG 17KT 2824 10006
$$
TB3What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Apr 18, 7:16 AM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Apr 18, 7:16 AM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 716 AM CDT MON APR 18 2016 .UPDATE... PLEASE SEE THE 12Z AVIATION FORECAST DISCUSSION BELOW. && .AVIATION... SHOWER AND THUNDERSTORM ACTIVITY CONTINUES TO BE THE MAIN CONCERN FOR THE EARLY PORTION OF THE FORECAST PERIOD. A WEST TO EAST ORIENTED LINE OF CONVECTION WILL MOVE LITTLE AND THIS WILL KEEP THE THREAT OF TSRA AT OUR I-35 SITES THROUGH THIS MORNING. FOR THE AFTERNOON HOURS...THE HI-RES MODELS GENERALLY AGREE THE LINE OF CONVECTION WILL PUSH SOUTHWARD AS A COLD FRONT GRADUALLY MOVES IN FROM THE NORTH. THIS SHOULD LEAD TO A VERY GRADUAL DECREASE IN COVERAGE THIS AFTERNOON...BUT WILL CONTINUE TO MENTION A TEMPO GROUP FOR -TSRA THROUGH THIS AFTERNOON. BOUNDARY LAYER COOLING THIS EVENING SHOULD LEAD TO A RETURN TO IFR CONDITIONS FOR THE I-35 SITES AFTER 02Z. && .PREV DISCUSSION... /ISSUED 330 AM CDT MON APR 18 2016/ SHORT TERM (TODAY THROUGH TUESDAY)... A SURFACE BOUNDARY (WEAK COLD FRONT) LINGERS ALONG THE ESCARPMENT WEST OF I-35 AND NORTH OF HIGHWAY 90 WHILE AN UPPER LEVEL LOW MEANDERS OVER THE FOUR CORNERS REGION. RADARS SHOW SHOWERS AND THUNDERSTORMS FROM THE EASTERN HILL COUNTRY ACROSS I-35 INTO SOUTHEASTERN TEXAS AND OVER THE RIO GRANDE PLAINS. EXPECT AREAS IN BETWEEN TO FILL IN WITH SHOWERS AND THUNDERSTORMS EARLY THIS MORNING AS WEAK SHORTWAVE MOVES FROM MEXICO INTO TEXAS. RAINFALL INTENSITY WILL INCREASE AS STORMS TRAIN OVER THE SAME AREAS AND THE LOW LEVEL JET IMPINGES ON THE SURFACE BOUNDARY ENHANCING LIFT WITH PWS AT OR ABOVE 1.5 INCHES. THE HEAVY RAINFALL MAINTAINS THE FLASH FLOOD AND RIVER FLOOD THREAT ACROSS MUCH OF SOUTH CENTRAL TEXAS. SOME AREAS HAVE ALREADY HAD UP TO 9 INCHES OF RAIN AND THIS HAS CAUSED SOME FLOODING ON A FEW RIVERS AND STREAMS. SOILS ARE SATURATED AND RUNOFF WILL BECOME RAPID LEADING TO FLASH FLOODING AND IN TURN RIVER FLOODING. THE GREATEST THREAT AREA IS ACROSS OUR NORTHEASTERN COUNTIES FROM TRAVIS AND WILLIAMSON TO BASTROP...LEE AND FAYETTE WHERE THE HEAVIEST RAINS HAVE FALLEN. WITH TIME...THE SURFACE BOUNDARY SAGS SOUTH AND THE UPPER LEVEL TROUGH WEAKENS WHILE ELONGATING EAST TO WEST OVER THE CENTRAL ROCKIES AND HIGH PLAINS. SOME MODELS MAINTAIN A HEAVY RAIN THREAT TONIGHT INTO EARLY TUESDAY ACROSS OUR EASTERN AREAS WHILE OTHERS END THE THREAT BY THIS AFTERNOON. THUS...THE CONFIDENCE IS A LITTLE LOWER FOR TONIGHT INTO EARLY TUESDAY. CAPES OF 1500 TO 2000 J/KG AND 0 TO 6 KM SHEAR OF 25 TO 35 KTS INDICATE A SLIGHT THREAT OF STRONG TO SEVERE STORMS TODAY AND TUESDAY. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE WEAKENING UPPER LEVEL LOW SLOWLY MOVES OUT INTO THE PLAINS MID WEEK AS THE SURFACE BOUNDARY LINGERS. EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY NIGHT. CANNOT RULE OUT LOCALLY HEAVY RAINS AND ISOLATED STRONG TO SEVERE STORMS. THE UPPER LEVEL LOW TRANSITIONS INTO A TROUGH MOVING ACROSS THE MID WEST AND DRAGS A COLD FRONT ACROSS OUR AREA LATER THIS WEEK ENDING THE RAINS...EXCEPT FOR SLIGHT CHANCES ALONG THE RIO GRANDE PLAINS WHERE MOIST SOUTHEASTERLY FLOW PERSISTS FRIDAY AND SATURDAY. RAIN CHANCES RETURN TO THE REST OF SOUTH CENTRAL TEXAS ON SUNDAY AS ANOTHER UPPER LEVEL TROUGH APPROACHES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 65 78 67 80 / 100 80 60 40 40 AUSTIN BERGSTROM INTL AIRPORT 74 64 78 65 81 / 100 80 60 40 40 NEW BRAUNFELS MUNI AIRPORT 76 65 79 67 81 / 100 80 60 30 40 BURNET MUNI AIRPORT 71 62 77 64 79 / 90 70 40 40 40 DEL RIO INTL AIRPORT 76 63 82 67 85 / 80 40 20 30 20 GEORGETOWN MUNI AIRPORT 72 64 77 65 79 / 100 80 50 40 40 HONDO MUNI AIRPORT 77 65 81 66 83 / 90 60 30 40 30 SAN MARCOS MUNI AIRPORT 74 65 78 66 80 / 100 80 60 30 40 LA GRANGE - FAYETTE REGIONAL 76 68 78 68 81 / 100 90 60 30 40 SAN ANTONIO INTL AIRPORT 76 65 80 68 81 / 100 70 40 30 40 STINSON MUNI AIRPORT 77 67 81 69 82 / 100 70 40 40 40 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...24 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Apr 18, 5:15 AM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 515 AM CDT MON APR 18 2016 TXZ171>173-183>194-202>209-217>225-228-191015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 515 AM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ADDITIONAL HEAVY RAINFALL WILL LIKELY LEAD TO AREAS OF RIVER AND FLASH FLOODING ACROSS SOUTH CENTRAL TEXAS TODAY AND TONIGHT... INCLUDING BOTH THE AUSTIN AND SAN ANTONIO METRO AREAS. AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS EXPECTED...WITH ISOLATED HIGHER AMOUNTS OF 4 TO 6 INCHES POSSIBLE. IT IS NOT IMPOSSIBLE FOR LOCATIONS TO RECEIVE RAINFALL TOTALS SINCE SUNDAY OF UP TO 15 INCHES. IMPACTS WILL BE GREATER IN THE AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINS AND FLOODING MAINLY EAST OF HIGHWAY 281 AND NORTH OF INTERSTATE 10. HOWEVER...IMPACTS ARE POSSIBLE ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE STORM COMPLEX RESULTING IN HEAVY RAINS WILL LINGER INTO TUESDAY MORNING. ANY ADDITIONAL HEAVY RAINFALL WILL LEAD TO RAPID FLASH FLOODING OR WORSEN ANY ONGOING FLOODING THAT MAY DEVELOP TODAY. IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TUESDAY AND WEDNESDAY. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE MAIN SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TUESDAY.
In the hours before
Local storm report, Apr 18, 11:13 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD LINCOLN 30.29N 96.96W
04/18/2016 LEE TX EMERGENCY MNGR
NUMEROUS ROADS CLOSED COUNTY WIDE DUE TO HIGH WATER
OVER ROADWAYS.
&&
EVENT NUMBER EWX1600250
SBSLocal storm report, Apr 18, 11:14 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD BASTROP 30.11N 97.31W
04/18/2016 BASTROP TX EMERGENCY MNGR
NUMEROUS ROADS CLOSED COUNTY WIDE DUE TO HIGH WATER
OVER THE ROADWAYS
&&
EVENT NUMBER EWX1600251
SBSSpecial weather statement, Apr 18, 11:46 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1146 AM CDT MON APR 18 2016
TXZ218-181730-
ZAVALA TX-
1146 AM CDT MON APR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ZAVALA COUNTY UNTIL 1230
PM CDT...
AT 1145 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CRYSTAL CITY...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...LA PRYOR AND LAS COLONIAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO.
&&
LAT...LON 2865 9986 2865 9990 2872 10003 2902 9985
2886 9960 2864 9984
TIME...MOT...LOC 1645Z 216DEG 13KT 2874 9990
TB3Local storm report, Apr 18, 11:51 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLASH FLOOD 2 NE RUTERSVILLE 29.97N 96.78W
04/18/2016 FAYETTE TX EMERGENCY MNGR
HIGH WATER RESCUE ONGOING NEAR THE JUNCTION OF FM237
AND FM159 NEAR OLDENBURG...MULTIPLE VEHICLES BECOMING
STRANDED OR STALLED DURING ATTEMPTS TO TRAVEL ALONG
FLOODED ROADWAYS...TXDOT IS UNABLE TO REACH MANY
LOCATIONS WHERE ROADWAYS ARE FLOODED
&&
EVENT NUMBER EWX1600252
SBSSpecial weather statement, Apr 18, 12:07 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1207 PM CDT MON APR 18 2016
TXZ217-228-181730-
DIMMIT TX-MAVERICK TX-
1207 PM CDT MON APR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DIMMIT AND
SOUTHEASTERN MAVERICK COUNTIES UNTIL 1230 PM CDT...
AT 1206 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHUPADERA RANCH AIRPORT...OR 23 MILES SOUTH OF EL INDIO. THIS
STORM WAS NEARLY STATIONARY.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN DIMMIT
AND SOUTHEASTERN MAVERICK COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2823 10022 2824 10024 2840 10022 2831 9993
2820 10001 2820 10021
TIME...MOT...LOC 1706Z 200DEG 3KT 2819 10018
TB3Special weather statement, Apr 18, 12:44 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 PM CDT MON APR 18 2016
TXZ228-181830-
DIMMIT TX-
1244 PM CDT MON APR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DIMMIT COUNTY UNTIL
130 PM CDT...
AT 1244 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHUPADERA RANCH AIRPORT...OR 23 MILES SOUTHWEST OF CARRIZO
SPRINGS...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GILSON GROVES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2831 10011 2844 9987 2832 9968 2820 9980
2820 10011
TIME...MOT...LOC 1744Z 230DEG 17KT 2824 10006
TB3The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:15 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| Apr 17, 7:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Real | 27 min |
| Apr 17, 7:42 PM CDT | River Flood Warning | EWX | Travis | 30 hr |
| Apr 17, 7:42 PM CDT | River Flood Warning | EWX | Bastrop | 46 hr |
| Apr 17, 7:51 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Apr 17, 8:02 PM CDT | Special Weather Statement | EWX | Bandera, Kerr | 43 min |
| Apr 17, 8:46 PM CDT | Special Weather Statement | EWX | Bandera | 44 min |
| Apr 17, 8:54 PM CDT | River Flood Warning | EWX | Bandera | 29 hr |
| Apr 17, 9:11 PM CDT | Flash Flood Warning | EWX | Kendall, Kerr | 4 hr |
| Apr 17, 10:11 PM CDT | River Flood Warning | EWX | Blanco | 22 hr |
| Apr 17, 10:11 PM CDT | River Flood Warning | EWX | Travis | 41 hr |
| Apr 17, 10:11 PM CDT | River Flood Warning | EWX | Bastrop, Fayette | 56 hr |
| Apr 17, 10:11 PM CDT | River Flood Warning | EWX | Fayette | 60 hr |
| Apr 17, 10:14 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis, Williamson | 3 hr |
| Apr 17, 11:10 PM CDT | Areal Flood Advisory | EWX | Bandera | 3 hr |
| Apr 17, 11:38 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 5 hr |
| Apr 18, 12:24 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 5 hr |
| Apr 18, 1:07 AM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 5 hr |
| Apr 18, 1:15 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 18, 1:40 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| Apr 18, 2:32 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 43 min |
| Apr 18, 2:34 AM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Apr 18, 3:04 AM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Apr 18, 3:43 AM CDT | Special Weather Statement | EWX | Kinney | 47 min |
| Apr 18, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 66 min |
| Apr 18, 4:11 AM CDT | Flash Flood Warning | EWX | Fayette | 12 hr |
| Apr 18, 4:17 AM CDT | Flash Flood Warning | EWX | Kinney | 4 hr |
| Apr 18, 4:31 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee, Travis, Williamson | 7 hr |
| Apr 18, 5:03 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Guadalupe and 6 more | 4 hr |
| Apr 18, 5:08 AM CDT | Special Weather Statement | EWX | Kinney | 52 min |
| Apr 18, 6:04 AM CDT | Flash Flood Warning | EWX | Kinney, Real, Uvalde | 3 hr |
| Apr 18, 6:19 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays, Kendall | 3 hr |
| Apr 18, 6:52 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 3 hr |
| Apr 18, 7:13 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe | 3 hr |
| Apr 18, 7:22 AM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Apr 18, 7:48 AM CDT | Areal Flood Advisory | EWX | Fayette, Lavaca | 3 hr |
| Apr 18, 8:30 AM CDT | Flash Flood Warning | EWX | Caldwell, Gonzales, Lavaca | 3 hr |
| Apr 18, 8:52 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Gonzales, Guadalupe, Wilson | 3 hr |
| Apr 18, 9:16 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays | 59 min |
| Apr 18, 9:47 AM CDT | Special Weather Statement | EWX | DeWitt | 43 min |
| Apr 18, 10:17 AM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes | 3 hr |
| Apr 18, 11:32 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Lavaca | 3 hr |
| Apr 18, 11:39 AM CDT | Areal Flood Advisory | EWX | Maverick | 2 hr |
| Apr 18, 11:46 AM CDT | Special Weather Statement | EWX | Zavala | 44 min |
| Apr 18, 12:07 PM CDT | Special Weather Statement | EWX | Dimmit | 23 min |
| Apr 18, 1:44 PM CDT | Special Weather Statement | EWX | Kerr | 46 min |
| Apr 18, 1:48 PM CDT | Special Weather Statement | EWX | Dimmit | 42 min |
| Apr 18, 2:42 PM CDT | River Flood Warning | EWX | DeWitt | 4 days |
| Apr 18, 2:44 PM CDT | Special Weather Statement | EWX | Kendall | 46 min |
| Apr 18, 4:00 PM CDT | Areal Flood Advisory | EWX | Fayette | 5 hr |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.